Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Anonymous
Unregistered

Crixivan
      06/27/01 05:11 PM

I am thinking of taking Crixivan. I heard it was terrible and has side effects that are bad. ANyone with expereince?



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Crixivan Anonymous 06/27/01 05:11 PM
. * Re: Crixivan Anonymous   02/27/04 11:19 AM
. * Re: Crixivan lawrencepoz   05/13/02 10:54 AM
. * Re: Crixivan Anonymous   05/06/02 05:19 PM
. * Re: Crixivan nick-Edmonton   04/09/02 05:40 PM
. * Re: CrixDEATH Anonymous   03/31/02 07:58 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6670

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3